RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 6  


Splitting a simple homotopy equivalence along a submanifold with filtration
A. Bak, Yu. V. Muranov
3
Various types of convergence of sequences of $\delta$-subharmonic functions
A. F. Grishin, A. Chouigui
27
Classification of Borel sets and functions for an arbitrary space
V. K. Zakharov, T. V. Rodionov
49
Topological analysis of the motion of an ellipsoid on a smooth plane
M. Yu. Ivochkin
85
Zeros of the Green's function for the de la Vallée-Poussin problem
Yu. V. Pokornyi
105
Removable singularities for solutions of second-order linear uniformly elliptic equations in non-divergence form
A. V. Pokrovskii
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019